# SDR KCSA20220411

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747
- Aircraft serial: 26350
- Aircraft time: 112,888 hours, 17,986 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: None
- Condition: None
- Component: Landing Gear Mo
- Component part number: 257U000231
- Stage of operation: AP
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON GEAR EXTENSION. ALL GEAR INDICATED DOWN.
